# SDR 2LCF20130913002

- Difficulty date: September 10, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N776LA
- Make and model: Boeing 777F1B
- Aircraft serial: 38091
- Aircraft time: 4,506 hours, 939 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal Block
- Condition: Burned
- Location: Zone 100
- Part time: 4,506 hours, 939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PERFORMED INSP, FOR CONDITION AND OVERHEAT TO THE TERMINAL BLOCK RELAY, RELAY BASE AND ASSOCIATED WIRING IN THE P320 PANEL IAW RECOMMENDATION INCLUDED IN MULTI-OPERATOR MESSAGE NR MOM-13-0583-01B, PANEL P320 WAS FOUND WITH SEVERAL CLAMPS OF ITS BUNDLE WITH BURNED MARKS.  DISABLE SOME CIRCUIT BREAKERS TO REDUCE THE LOADS TO THE CARGO AREA LIGHTNING CIRCUIT IAW RECOMMENDATION.  REPLACED FOLLOWING PARTS: RELAY PN 40-617-1329, TERMINAL BLOCK, PN 001766-108-02, SOCKET PN RSE500413 AND ASSOCIATED HARDWARE.  ALL WIRE BUNDLES WERE CLEANED.  PERFORMED OPS TEST OF MAIN DECK CARGO LIGHTS IAW AMM 33-35-00.  NO ADDITIONAL DISCREPANCIES NOTED.
